RUS  ENG
Full version
JOURNALS // Zapiski Nauchnykh Seminarov POMI // Archive

Zap. Nauchn. Sem. LOMI, 1984 Volume 134, Pages 117–137 (Mi znsl4744)

This article is cited in 1 paper

Значения рядов Дирихле, ассоциированных с модулярными формами, в точках $s=\frac12,1$

E. P. Golubeva, O. M. Fomenko


Abstract: Let $f(z)=\sum_{n=1}^\infty a(n)e^{2\pi inz}$ be a cusp form of even weight $k$ which is an eigenfunction of all Hecke operators, $\chi$ a real character $\mod d$, $L_f(s,\chi)=\sum_{n=1}^\infty\chi(n)a(n)n^{-s-\frac{k-1}2}$. It is known that $L_f(s,\chi)$ satisfies a functional equation of Riemann type under $s\to1-s$. The authors prove some asymptotic results on $L_f(\frac12, \chi)$, $L_f(1, \chi)$, $d\to\infty$.

UDC: 511.466



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2024